Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 27, 2011, 2:13 PM CDT for Henry County, Houston County, Alabama; Early County, Miller County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 2:13 PM CDT (19:13 UTC)
- Expired
- Mar 27, 2011, 3:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Henry County, AL, Houston County, AL, Early County, GA, Miller County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:25 PM CDT | TSTM WND DMG | 8 S Blakely, GA | FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 8:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
749
WUUS52 KTAE 271913
SVRTAE
ALC067-069-GAC099-201-272000-
/O.NEW.KTAE.SV.W.0025.110327T1913Z-110327T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENRY COUNTY IN SOUTHEAST ALABAMA...
NORTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
SOUTHERN EARLY COUNTY IN SOUTHWEST GEORGIA...
WESTERN MILLER COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 400 PM EDT/300 PM CDT/
* AT 212 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED NEAR COLUMBIA...OR 13 MILES EAST
OF DOTHAN...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBIA AND COLQUITT
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
LAT...LON 3135 8464 3107 8466 3107 8469 3119 8534
3137 8528
TIME...MOT...LOC 1913Z 279DEG 36KT 3124 8517
$$
38-GODSEY1 follow-up statement
212
WWUS52 KTAE 271934
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SUN MAR 27 2011
ALC067-069-271942-
/O.CAN.KTAE.SV.W.0025.000000T0000Z-110327T2000Z/
HOUSTON AL-HENRY AL-
234 PM CDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND
NORTHEASTERN HOUSTON COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS CROSSED INTO SOUTHWESTERN
GEORGIA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.
LAT...LON 3135 8464 3107 8466 3107 8471 3108 8474
3114 8506 3116 8510 3128 8511 3129 8509
3132 8508 3137 8509
TIME...MOT...LOC 1932Z 277DEG 35KT 3123 8495
$$
GAC099-201-272000-
/O.CON.KTAE.SV.W.0025.000000T0000Z-110327T2000Z/
MILLER GA-EARLY GA-
334 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN EARLY AND WESTERN MILLER COUNTIES...
AT 328 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SAWHATCHEE...OR 23 MILES EAST OF
DOTHAN...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAMASCUS AND COLQUITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
HOUSTON COUNTY ALABAMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN
GEORGIA.
&&
LAT...LON 3135 8464 3107 8466 3107 8471 3108 8474
3114 8506 3116 8510 3128 8511 3129 8509
3132 8508 3137 8509
TIME...MOT...LOC 1932Z 277DEG 35KT 3123 8495
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 10:18 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 27, 10:18 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1118 AM EDT SUN MAR 27 2011 ...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY... .DISCUSSION... THE 12 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY COLD FRONT FROM THE SC COAST...THROUGH CENTRAL GA AND AL...TO COASTAL TX. LIKE YESTERDAY...THERE WERE SCATTERED THUNDERSTORMS ALONG THIS FRONT...AND SEVERAL SEVERE THUNDERSTORMS WARNINGS HAVE BEEN ISSUED BY WFOS TO OUR NORTH SO FAR THIS MORNING. VAPOR IMAGERY AND UPPER AIR DATA SHOWED A SUBTLE SHORT WAVE OVER LA/MS...AND WE EXPECT THIS DISTURBANCE TO INTERACT WITH THE APPROACHING FRONTAL SYSTEM AND ANY EXISTING MESOSCALE BOUNDARIES TO PRODUCE SCATTERED THUNDERSTORMS OVER OUR FORECAST AREA...MAINLY DURING THE AFTERNOON. CURRENT MODEL INITIALIZATION FIELDS AND ANALYZED VAD WIND PROFILE DATA INDICATE 0-6 KM VERTICAL WIND SHEAR MAGNITUDES FROM 30 TO 50 KT...BUT THESE WILL LIKELY REACH A PRETTY UNIFORM 50 KT THIS AFTERNOON AS THE AFOREMENTIONED UPPER LEVEL SHORT WAVE APPROACHES. THE BOUNDARY LAYER IS VERY MOIST...AND ALL NWP GUIDANCE FORECASTS SBCAPE VALUES BETWEEN 1000 AND 2000 J/KG. IN ADDITION TO FAVORABLE SHEAR...MOISTURE...AND CAPE...THERE REMAINS A STEEP MID LEVEL LAPSE RATE OVER OUR REGION WITH THE ELEVATED MIXED LAYER ABOVE 650 MB. ALL OF THESE PARAMETERS...PLUS UPSTREAM RADAR TRENDS...SUPPORT A THREAT FOR UNUSUALLY LARGE HAIL (FOR OUR AREA AT LEAST) PRODUCED BY SUPER CELLS OVER OUR FORECAST AREA THIS AFTERNOON. DAMAGING WINDS WILL ALSO BE POSSIBLE. THE TORNADO THREAT APPEARS SMALL DUE TO UNIMPRESSIVE LOW LAYER SHEAR (15- 20 KT)...BUT THESE VALUES ARE NOT LOW ENOUGH TO DISMISS THE THREAT COMPLETELY...NOR CAN WE RULE OUT LOCALLY FAVORABLE REGIONS NEAR MESOSCALE BOUNDARIES. && .AVIATION... SHOWERS AND THUNDERSTORMS HAVE TEMPORARILY ENDED ACROSS MOST OF THE TRI-STATE AREA THIS MORNING...WHILE WIDESPREAD MVFR CONDITIONS PERSIST IN A VERY MOIST LOW LEVEL ENVIRONMENT. A FRONTAL BOUNDARY ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WILL CONTINUE TO PUSH SLOWLY SOUTHWARD TODAY AND TONIGHT...SERVING AS THE FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINNING BY EARLY AFTERNOON AND CONTINUING INTO THE NIGHTTIME HOURS...ACCOMPANIED BY MVFR TO LOCAL IFR CONDITIONS. SOME STORMS WILL BE ACCOMPANIED BY HAIL AND STRONG WINDS LATER THIS AFTERNOON. OTHERWISE SOUTHWEST WINDS WILL BECOME 10-15 MPH AND GUSTY AGAIN BY LATE MORNING THROUGH THE AFTERNOON HOURS. WIDESPREAD MVFR VISIBILITIES AND IFR CEILINGS WILL REDEVELOP OVERNIGHT ACROSS THE AREA. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION...DUVAL REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 27, 10:26 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1126 AM EDT SUN MAR 27 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281530- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1126 AM EDT SUN MAR 27 2011 /1026 AM CDT SUN MAR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY... AN APPROACHING COLD FRONT TO THE NORTH AND WEST WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS WAS THE CASE ON SATURDAY...STRONG WINDS ALOFT...AMPLE MOISTURE...AND DAYTIME HEATING WILL HELP SOME OF THESE STORMS BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. SOME OF THE HAIL COULD BE UNUSUALLY LARGE. WE RECEIVED REPORTS OF GOLF BALL SIZED HAIL SATURDAY...AND SIMILAR SIZED HAIL WILL BE POSSIBLE AGAIN THIS AFTERNOON. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CONDITIONS DO NOT APPEAR FAVORABLE FOR A MAJOR TORNADO OUTBREAK...BUT A BRIEF TORNADO OR TWO CAN NOT BE RULED OUT. THE OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...MAINLY IN FLORIDA. THIS RAIN WILL PERHAPS HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH. IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY CONDITIONS. RAIN WILL DECREASE AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/BLOCK
In the hours before
Local storm report, Mar 27, 12:46 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL OZARK 31.45N 85.65W
03/27/2011 E1.00 INCH DALE AL LAW ENFORCEMENT
&&
DONAL.HARRIGANLocal storm report, Mar 27, 12:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL 3 NW CAIRO 30.33N 85.51W
03/27/2011 E1.75 INCH BAY FL PUBLIC
&&
DONAL.HARRIGANLocal storm report, Mar 27, 1:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 3 NE DOTHAN 31.25N 85.36W
03/27/2011 E1.00 INCH HOUSTON AL TRAINED SPOTTER
&&
DONAL.HARRIGANLocal storm report, Mar 27, 1:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL GEORGETOWN 31.88N 85.11W
03/27/2011 E1.75 INCH QUITMAN GA EMERGENCY MNGR
&&
DONAL.HARRIGANLocal storm report, Mar 27, 2:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG PINCKARD 31.31N 85.55W
03/27/2011 DALE AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN PINCKARD. TREE ON POWERLINE IN
NEWTON.
&&
DONAL.HARRIGANLocal storm report, Mar 27, 2:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL KINSEY 31.30N 85.34W
03/27/2011 E1.75 INCH HOUSTON AL EMERGENCY MNGR
&&
DONAL.HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:14 PM CDT | Special Weather Statement | TAE | Coffee, Dale | 61 min |
| Mar 27, 12:40 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 50 min |
| Mar 27, 1:31 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 44 min |
| Mar 27, 1:33 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry, Houston | 42 min |
| Mar 27, 2:38 PM CDT | Severe Thunderstorm Warning | TAE | Coffee | 22 min |
| Mar 27, 2:59 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 46 min |
| Mar 27, 3:35 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 40 min |
| Mar 27, 3:36 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 39 min |
| Mar 27, 4:14 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 46 min |
| Mar 27, 4:17 PM CDT | Severe Thunderstorm Warning | TAE | Houston | 43 min |
| Mar 27, 4:48 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 42 min |
| Mar 27, 5:00 PM CDT | Severe Thunderstorm Warning | TAE | Houston | 14 min |
| Mar 26, 7:08 PM CDT | Tornado Warning | TAE | Lee | 22 min |
| Mar 27, 12:45 PM CDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 45 min |
| Mar 27, 1:13 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 47 min |
| Mar 27, 1:30 PM CDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 45 min |
| Mar 27, 2:18 PM CDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 42 min |
| Mar 27, 2:56 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 50 min |
| Mar 27, 2:58 PM CDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 32 min |
| Mar 27, 3:03 PM CDT | Tornado Warning | TAE | Baker, Miller, Mitchell | 27 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 40 min |
| Mar 27, 4:07 PM CDT | Special Weather Statement | TAE | Baker, Decatur, Early, Miller, Seminole | 53 min |
| Mar 27, 4:45 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell | 45 min |
| Mar 27, 5:31 PM CDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 44 min |
| Mar 27, 5:39 PM CDT | Special Weather Statement | TAE | Brooks, Lanier, Lowndes | 51 min |
| Mar 27, 5:49 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 41 min |
| Mar 27, 6:15 PM CDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 30 min |
| Mar 27, 6:17 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.